MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB3480-E
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.It was noted that the patient was outside the treatment size range for the aortic body stent graft.The physician elected to proceed with the case by placing the proximal sealing ring higher than recommended and implanting bilateral stents in the renal arteries to maintain patency.The 2 week follow-up ct showed the presence of a type ia endoleak.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5482651
Report Number3008011247-2016-00019
Device Sequence Number833103
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180720FS040915523
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/20/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS040915-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2016
Initial Report FDA Received Date03/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR